Steraline ...agreeing with me or not

The worst I have ever felt on steraline! My head has pressure im hearing buzzing ringing noise in my ears and my arm is numb and pins n needles. I feel far to spacey like im living in a dream world I struggle to wake up from. Im feeling so sad and lost! Last night I couldnt fall asleep Its like Im focussing on my breathing everytime I take a breath so makes me stay awake also keeps my partner awake because he can feel im so tense in bed! I felt ok for the first few days (on 50mg ) but now on day 10 I feel even more CRAZY than I did before I started meds. My hearts going crazy right now its not a normal heart rhythm. I know I cant have a good time tonight with my family when im feeling this way. I dont want to end up being in the house 24.7 or signed of work sick. I constantly avoid busy places and having to socialise I have such a bad fear because I get confused alot and can never follow thought when someone is talking with me. I ZONE OUT daydream all the time!! My state of mind is not healthy at all..I feel so fed up its really unfair :( Can anyone give me some hope that these meds will work???? I think I have more than just anxiety im suffering other stronger symptoms..im really losing my mind.

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

5 Replies

oldestnewest
  • No1 care to reply

  • Correct me if I'm wrong Sammy but I think the drug is 'Sertraline' ??

    I took it for a few weeks and suffered all the symptoms you've described, plus a metallic sound rattling inside my head.

    I told my GP it was intolerable (though I know that antidepressants can cause temporary side effects which eventually subside) and he changed them for Paroxetine, which worked immediately.

    You're not supposed to stop taking them without supervision, but I did because I feared they were doing actual damage to me in so many ways.

    Go back to whoever prescribed them Sammy and insist on an alternative ; you don't have to suffer this way as there'll be other, more

    suitable alternatives much fewer, or no side-effects.

  • I thought all meds came with side effects though? Thanks for replying...I think ill give them a month or so then see the gp. X

  • They do, but some are so negligible that they're not too problematic, such as constipation, slight dizziness, dry mouth etc.

    But the Sertraline completely floored me (& I'm not fainthearted) even after persevering for a couple of months.

    But if you can stick it out a bit longer at least your GP will see you've given it a good try. Good luck Sammy. x

  • I felt really bad when i started taking sertraline which is weird because i had taken it before with no problem. I would be in a very numb relaxed state until 11am every morning . It did get better. Try taking it at a different time of day. I would also yawn all day . Give it a month and if you still feel bad then go back to your doctors.

You may also like...